# SDR QXEA2011021600161

- Difficulty date: February 12, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 23,037 hours, 23,954 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BAGGAGE AFT SMOKE WARNING TEST, THE BOTTLE ARMED LIGHT DOESN`T ILLUMINATE.  THE BOTTLE ARMED LIGHTS TEST USING ADVISORY LIGHT TEST SWITCH.  INSPECTED AND FOUND PUSHED BACK PIN AT CONNECTOR PLUG 2622-P16 ON LRD BOTTLE. RE-SEATED PIN.  PERFORMED OPS CHECK IAW MM TASK 26-12-06-710-801.  OPS CHECK GOOD. RETURNED TO SERVICE.
